# SDR 07FDEA05000

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N511153
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT SECTION OF FLOOR SUPPORT BS 333.45 I/B OF LBL 45.5 HAS CORROSION.  REMOVED CORRODED SUPPORT BEAM AT STA 333 - 335, LBL 45.5 IAW SRM 51-40-02.  REMOVED CORROSION IAW SRM 51-10-02,  FOUND TO BE OUT OF LIMITS PER SRM 53-00-51, FIG 101.  FABRICATED NEW SUPPORT BEAM ON NR T7/705498.  LOCATED AND DRILLED BEAM IAW SRM 51-40-05.  TREATED AND PRIMED BEAM IAW SRM 51-20-01.  TOP COATED BEAM IAW MM 51-20-00.  INSTALLED BEAM IAW SRM 51-40-02.
